# SDR CA020507015

- Difficulty date: April 25, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 8,767 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206020121010
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - FITTING LOOKED CRACKED ON REMOVAL, PART CRACKED IN HALF.- FITTING WAS PRO-SEALED TO TAILBOOM & HAD VERY LITTLE GIVE.
